# SDR UIEA2018110902546

- Difficulty date: November 9, 2018
- Submitted: November 9, 2018
- Operation: Air carrier
- Aircraft: N249BA
- Make and model: Boeing 747409
- Aircraft serial: 24309
- Aircraft time: 80,860 hours, 15,662 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Bs 1241-1279
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON THE OVERWING LONGERON BETWEEN BS 1241.06 AND 1279.  REMOVED, FABRICATED, AND INSTALLED A NEW LONGERON IAW SRM 51-40-02, REV 41, EI T2018P53M-6087, REV 0, AND DWG 65B15096, SH 3.
